zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Existence and uniqueness of mild solutions to a semilinear integrodifferential equation of fractional order. (English) Zbl 1179.45010
The paper deals with the existence and uniqueness of mild solutions to a semilinear integro-differential equation of fractional order. The problem studied here is: $$ D^q x(t) + Ax(t) = f\left(t,\, x(t),\, \int_0^t e(t,\,s,\,x(s))\,ds\right),\quad t \in [0,\, a],\qquad x(0) + g(x) = x_0, $$ where $0<q<1$, $-A$ is the infinitesimal generator of a noncompact and analytic semigroup on a Banach space and $e,\, f$ and $g$ some functions. The initial data is taken from the Banach space $D(A^{\alpha})$, with $0< \alpha \leq 1$ with the norm $|x|_{\alpha} = |A^{\alpha} x|$. Under various conditions on the functions $e,\; f$ and $g$, the above problem admits a unique mild solution. The main techniques employed here are the Banach contraction principle and a fixed point theorem.

45J05Integro-ordinary differential equations
45G10Nonsingular nonlinear integral equations
26A33Fractional derivatives and integrals (real functions)
34A08Fractional differential equations
Full Text: DOI
[1] Glockle, W. G.; Nonnemacher, T. F.: A fractional calculus approach of self-similar protein dynamics. Biophys. J. 68, 46-53 (1995)
[2] Metzler, F.; Schick, W.; Kilian, H. G.; Nonnemacher, T. F.: Relaxation in filled polymers: A fractional calculus approach. J. chem. Phys. 103, 7180-7186 (1995)
[3] Kilbas, A. A.; Srivastava, Hari M.; Trujillo, Juan J.: Theory and applications of fractional differential equations. North-holland mathematics studies 204 (2006) · Zbl 1092.45003
[4] Miller, K. S.; Ross, B.: An introduction to the fractional calculus and fractional differential equations. (1993) · Zbl 0789.26002
[5] Podlubny, I.: Fractional differential equations. (1999) · Zbl 0924.34008
[6] B. Ahmad, V. Otero-Espinar, Existence of solutions for fractional differential inclusions with anti-periodic boundary conditions, Boundary Value Problems (in press) · Zbl 1172.34004
[7] Ahmad, B.; Nieto, Juan J.: Existence results for nonlinear boundary value problems of fractional integrodifferential equations with integral boundary conditions. Boundary value problems 2009 (2009) · Zbl 1167.45003
[8] R.P. Agarwal, M. Benchohar, S. Hamani, A survey on existence results for boundary value problems of nonlinear fractional differential equations and inclusions, Acta Appl. Math. (2008), doi:10.1007/s10440-008-9356-6
[9] Bai, Z.; Lü, H.: Positive solutions for boundary value problem of nonlinear fractional differential equations. J. math. Anal. appl. 311, 495-505 (2005) · Zbl 1079.34048
[10] K. Balachandran, J.Y. Park, Nonlocal Cauchy problem for abstract fractional semilinear evolution equations, Nonlinear Anal. (2009), doi:10.1016/j.na.2009.03.005 · Zbl 1213.34008
[11] Benchohra, M.; Henderson, J.; Ntouyas, S. K.; Ouahab, A.: Existence results for fractional order functional differential equations with infinite delay. J. math. Anal. appl. 338, 1340-1350 (2008) · Zbl 1209.34096
[12] Benchohra, M.; Henderson, J.; Ntouyas, S. K.; Ouahab, A.: Existence results for fractional functional differential inclusions with infinite delay and application to control theory. Fract. calc. Appl. anal. 11, 35-56 (2008) · Zbl 1149.26010
[13] Chang, Y. K.; Nieto, J. J.: Some new existence results for fractional differential inclusions with boundary conditions. Math. comput. Modelling 49, 605-609 (2009) · Zbl 1165.34313
[14] Delbosco, D.; Rodino, L.: Existence and uniqueness for a nonlinear fractional differential equation. J. math. Anal. appl. 204, 609-625 (1996) · Zbl 0881.34005
[15] El-Sayed, A. M. A.: Nonlinear functional differential equations of arbitrary orders. Nonlinear anal. 33, 181-186 (1998) · Zbl 0934.34055
[16] Henderson, J.; Ouahab, A.: Fractional functional differential inclusions with finite delay. Nonlinear anal. 70, 2091-2105 (2009) · Zbl 1159.34010
[17] Jaradat, O. K.; Al-Omari, A.; Momani, S.: Existence of the mild solution for fractional semilinear initial value problems. Nonlinear anal. 69, 3153-3159 (2008) · Zbl 1160.34300
[18] Lakshmikantham, V.; Devi, J. V.: Theory of fractional differential equations in a Banach space. Eur. J. Pure appl. Math. 1, 38-45 (2008) · Zbl 1146.34042
[19] G.M. Mophou, G.M. N’Guérékata, Existence of the mild solution for some fractional differential equations with nonlocal conditions, Semigroup Forum (2009), doi:10.1007/s00233-008-9117-x
[20] Mophou, G. M.; N’guérékata, G. M.: Mild solutions for semilinear fractional differential equations. Electron. J. Differential equations 21, 1-9 (2009) · Zbl 1180.34006
[21] G.M. Mophou, G.M. N’Guérékata, On integral solutions of some nonlocal fractional differential equations with nondense domain, Nonlinear Anal. (2009), doi:10.1016/j.na.2009.03.029
[22] N’guérékata, G. M.: A Cauchy problem for some fractional abstract differential equation with nonlocal conditions. Nonlinear anal. 70, 1873-1876 (2009) · Zbl 1166.34320
[23] S. Zhang, Monotone iterative method for initial value problem involving Riemann--Liouville fractional derivatives, Nonlinear Anal. (2009), doi:10.1016/j.na.2009.01.043 · Zbl 1172.26307
[24] Byszewski, L.; Lakshmikantham, V.: Theorems about existence and uniqueness of a solution of a nonlocal abstract Cauchy problem in a Banach space. Appl. anal. 40, 11-19 (1990) · Zbl 0694.34001
[25] Byszewski, L.: Theorems about the existence and uniqueness of a solution of a semilinear evolution nonlocal Cauchy problem. J. math. Anal. appl. 162, 496-505 (1991) · Zbl 0748.34040
[26] Y.K. Chang, A. Anguraj, K. Karthikeyan, Existence for impulsive neutral integrodifferential inclusions with nonlocal initial conditions via fractional operators, Nonlinear Anal. (2009), doi:10.1016/j.na.2009.02.121 · Zbl 1178.34071
[27] Deng, K.: Exponential decay of solutions of semilinear parabolic equations with nonlocal initial conditions. J. math. Anal. appl. 179, 630-637 (1993) · Zbl 0798.35076
[28] Fu, X.; Ezzinbi, K.: Existence of solutions for neutral functional differential evolution equations with nonlocal conditions. Nonlinear anal. 54, 215-227 (2003) · Zbl 1034.34096
[29] Liu, H.; Chang, J. C.: Existence for a class of partial differential equations with nonlocal conditions. Nonlinear anal. 70, 3076-3083 (2009) · Zbl 1170.34346
[30] Ntouyas, S. K.; O’regan, D.: Existence results on semi-infinite intervals for nonlinear evolution equations and inclusions via semigroup theory. Numer. funct. Anal. optim. 29, 419-444 (2008) · Zbl 1152.34039
[31] Hernández, E.; Rabello, M.; Henríquez, H.: Existence of solutions for impulsive partial neutral functional differential equations. J. math. Anal. appl. 331, 1135-1158 (2007) · Zbl 1123.34062
[32] Pazy, A.: Semigroups of linear operators and applications to partial equations. Applied mathematical sciences 44 (1983) · Zbl 0516.47023
[33] Sadovskii, B. N.: On a fixed point principle. Funct. anal. Appl. 1, 74-76 (1967) · Zbl 0165.49102